# SDR SIMA20141123004

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,320 hours, 24,274 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER E1 SHUTDOWN STRONG SMELL OF BURNING & VISUALLY SAW VERY HUGE AMOUNT OF SMOKE COMING OUT OF FRONT & BACK OF ENG FOR AT LEAST 15 MINUTES.  INSPECTED ENG NR 1 IAW ETN-EM-79-015 UP TO ITEM 13 FOUND ENG REQUIRES REPLACEMENT.
